It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello there,

I was diagnosed with mild anemia about a week and a half ago due to blood loss caused by a very long and heavy period. Prior to that diagnosis, I had been feeling a little less spry than normal and noticing ice cravings -- but nothing more severe than that. My doctor put me on iron supplements to counteract the blood loss.

Since I started taking the iron pills, my symptoms have grown worse. I'm tired, light-headed, and dizzy all the time. Even mild exercise makes my head pound. At first I attributed this to worsening anemia, given that I'm still bleeding. But now I'm wondering if I might be having a bad reaction to the supplements. My symptoms seem to be at their worst about an hour after I take one, and then lessen about two hours later. Is it possible/heard of for iron supplements to cause this reaction? Has anyone else experienced it? :/





All times are GMT -7. The time now is 08:50 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!